Brunnstrom, Hoehn and Yahr, GCS, TBI, and Modified Ashworth scales

0.0(0)
Studied by 0 people
call kaiCall Kai
learnLearn
examPractice Test
spaced repetitionSpaced Repetition
heart puzzleMatch
flashcardsFlashcards
GameKnowt Play
Card Sorting

1/43

encourage image

There's no tags or description

Looks like no tags are added yet.

44 Terms

1
New cards

Brunnstrom stage 1: Spasticity

None, flaccid

2
New cards

Brunnstrom stage 1: Synergy

None

3
New cards

Brunnstrom stage 2: Spasticity

Beginning

4
New cards

Brunnstrom stage 2: Synergy

Synergy appears, weakness associated movements

5
New cards

Brunnstrom stage 3: Spasticity

Peak spasticity

6
New cards

Brunnstrom stage 3: Synergy

Start to perform synergy voluntarily, mass synergy movement patterns

7
New cards

Brunnstrom stage 4: Spasticity

Decreasing

8
New cards

Brunnstrom stage 4: Synergy

Begin out-of-synergy movements

9
New cards

Brunnstrom stage 5: Spasticity

Decreasing

10
New cards

Brunnstrom stage 5: Synergy

Independent out-of-synergy movements, nearly free of synergy

11
New cards

Brunnstrom stage 6: Spasticity

Minimal except during rapid movements

12
New cards

Brunnstrom stage 6: Synergy

Free of synergy; awkward, isolated joint movements with coordination

13
New cards

Brunnstrom stage 7: Spasticity

Normal

14
New cards

Brunnstrom stage 7: Synergy

Normal

15
New cards

Hoehn and Yahr: Stage 0

No visible symptoms of Parkinson’s Disease

16
New cards

Hoehn and Yahr: Stage 1

Symptoms on only one side

17
New cards

Hoehn and Yahr: Stage 2

Symptoms on both side of body and no difficulty walking

18
New cards

Hoehn and Yahr: Stage 3

Symptoms on both sides of body and minimal difficulty walking
Begin to fall more often

19
New cards

Hoehn and Yahr: Stage 4

Symptoms on both sides of body and moderate difficulty walking
Start using assistive device

20
New cards

Hoehn and Yahr: Stage 5

Symptoms on both sides of body and unable to walk

21
New cards

Glasgow Coma Scale (GCS): Best eye response - what response gets you a score of 4

Open spontaneously

22
New cards

Glasgow Coma Scale (GCS): Best eye response - what response gets you a score of 3

Open to verbal command

23
New cards

Glasgow Coma Scale (GCS): Best eye response - what response gets you a score of 2

Open to pain

24
New cards

Glasgow Coma Scale (GCS): Best eye response - what response gets you a score of 1

No eye opening

25
New cards

Glasgow Coma Scale (GCS): Best verbal response - what response gets you a score of 5

Oriented

26
New cards

Glasgow Coma Scale (GCS): Best verbal response - what response gets you a score of 4

Confused, but able to answer questions

27
New cards

Glasgow Coma Scale (GCS): Best verbal response - what response gets you a score of 3

Inappropriate words

28
New cards

Glasgow Coma Scale (GCS): Best verbal response - what response gets you a score of 2

Incomprehensible sounds

29
New cards

Glasgow Coma Scale (GCS): Best verbal response - what response gets you a score of 1

No verbal response

30
New cards

Glasgow Coma Scale (GCS): Best motor response - what response gets you a score of 6

Obeys commands

31
New cards

Glasgow Coma Scale (GCS): Best motor response - what response gets you a score of 5

Localizes pain

32
New cards

Glasgow Coma Scale (GCS): Best motor response - what response gets you a score of 4

Withdrawal from pain

33
New cards

Glasgow Coma Scale (GCS): Best motor response - what response gets you a score of 3

Flexion to pain

34
New cards

Glasgow Coma Scale (GCS): Best motor response - what response gets you a score of 2

Extension to pain

35
New cards

Glasgow Coma Scale (GCS): Best motor response - what response gets you a score of 1

No motor response

36
New cards

What is the classification for a TBI with a GCS score of 13-15

Mild

37
New cards

What is the classification for a TBI with a GCS score of 12-9

Moderate

38
New cards

What is the classification for a TBI with a GCS score of ≤ 8

Severe

39
New cards

Modified Ashworth Scale: Score 0

No increase in muscle tone

40
New cards

Modified Ashworth Scale: Score 1

Catch and release, slight increase in tone
Minimal resistance at end of ROM

41
New cards

Modified Ashworth Scale: Score 1+

Slight increase in tone
Minimal resistance in less than half of ROM

42
New cards

Modified Ashworth Scale: Score 2

More marked increase in tone throughout most of ROM
Affected part moves easily

43
New cards

Modified Ashworth Scale: Score 3

Considerable increase in tone, PROM difficult

44
New cards

Modified Ashworth Scale: Score 4

Affected part rigid in flexion and extension